kaletra and joint pain?
Jan 24, 2006
This is the 3rd month of taking kaletra, invirase, and epzicom. Recently I've been experiencing moderate to severe joint pain in the hands, back, hip and arms. I don't have a family history of arthritis and I exercise regularly (swimming). how common is joint pain in patients taking the drugs I'm taking?
Response from Dr. Henry
I have had a large number of patients on Kaletra and have not seen a clear increase in joint pain/complaints. I have a low threshold for referring to rheumatology clinic for an assessment of the cause of the joint pain and suggestions for treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Do Pap Smears Test For Gonorrhea?
- How Do I Get Rid Of Vaginal Pain After Sex?
- Accuracy Of 5 Weeks Hiv Test Using 4th Generation Duo
- Can Gonorrhea Be Transmitted Through Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.